Beechams Flu Plus Caplets 24 Caplets

SKU#: 5000347065323

£5.00

Out of stock

SKU: 5000347065323 Category:

Depiction

  • Beechams Flu Plus Caplets 24 Caplets

Step by step instructions to take

  • For oral use.
  • Grown-ups and kids matured 12 years and more than: 2 caplets to be taken each four to six hours as essential. Try not to take more than 8 caplets in 24 hours.
  • Try not to provide for youngsters under 12 years old. Try not to take for over 7 days with the exception of on clinical exhortation.

Wellbeing Warnings

  • Try not to take more medication than the name advises you to. On the off chance that you don’t beat that, converse with your primary care physician.
  • Counsel your primary care physician
  • Prior to taking this medication, on the off chance that you are under the consideration of your PCP or getting endorsed drugs or are pregnant.
  • On the off chance that you experience the ill effects of kidney or liver ailment.
  • Try not to take with other influenza, cold or decongestant items and maintain a strategic distance from exorbitant admission of caffeine.
  • Contains paracetamol. Try not to take whatever else containing paracetamol while taking this medication. Converse with a specialist immediately in the event that you take a lot of this medication, regardless of whether you feel well.
  • Keep out of the sight and reach of children.

Ingredients

  • Each Caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also incorporates Potassium Sorbate (E 202) and Color Sunset Yellow (E 110),
Reviews

There are no reviews yet.

Be the first to review “Beechams Flu Plus Caplets 24 Caplets”

Your email address will not be published. Required fields are marked *